# SDR ASAA2024022748514

- Difficulty date: February 27, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,890 hours, 11,826 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER SILL BEAM CENTER ATTACH FITTING HAS EXFOLIATION. GROUNDED - YES. REMOVED AND REPLACED NEW SHAPE SILL (CORNER FITTING) AT L2 DOOR SILL BEAM IAW A320 SRM 51-42-11/001 AND 51-72-11-911-001 REV 117.
